MAUDE Adverse Event Report: SMITH & NEPHEW, INC. COCR 12/14 FEM HEAD 36MM +4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

SMITH & NEPHEW, INC. COCR 12/14 FEM HEAD 36MM +4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 71303604
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to total hip infection.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinica/medical team concluded, no clinical supporting documents were provided to conduct a thorough assessment of the reported issue.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
COCR 12/14 FEM HEAD 36MM +4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8370115
Report Number1020279-2019-00799
Device Sequence Number13789645
Product Code LPH
UDI-Device Identifier03596010479990
UDI-Public03596010479990
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K022902
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71303604
Initial Date Received by Manufacturer 02/01/2019
Supplement Date Received by Manufacturer02/01/2019
Initial Report FDA Received Date02/26/2019
Supplement Report FDA Received Date05/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR